“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 2369
School of Mathematics
  Title:   Uniquely 2-list colorable graphs
1.  Y. G. Ganjali
2.  M. Ghebleh
3.  H. Hajiabolhassan
4.  M. Mirzazadeh
5.  B. S. Sadjad
  Status:   Published
  Journal: Discrete Appl. Math.
  Vol.:  119
  Year:  2003
  Pages:   217-225
  Supported by:  IPM
A graph is said to be uniquely list colorable, if it admits a list assignment which induces a unique list coloring. We study uniquely list colorable graphs with a restriction on the number of colors used. In this way, we generalize a theorem which characterizes uniquely 2-list colorable graphs. We introduce the uniquely list chromatic number of a graph and make a conjecture about it which is a generalization of the well-known Brooks' theorem.

Download TeX format
back to top
scroll left or right